Jump to content

sonrisafingida

Member Since 07 Jul 2012
Offline Last Active Jan 12 2014 06:37 AM

Topics I've Started

Sonrisafingida's Accutane Journey

18 August 2012 - 01:59 PM

Hey! i decided to post here too my accutane journey so here it go


I'm a 17 years old female from Romania.

I started the treatment with Sotret on 26 July 2012 20mg/day, one pill in the morning and one in the evening. I have also 2 creams Skinoren ( use it in the morning) and Isotrexin (evening). I clean my face with the cleansing milk for sensitive skin Bioderma then with the SebaMed Cleansing Bar. i have as a moisturizer Atoderm Cream Bioderma.

I'm using Aloe Lips with Jojoba from Forever Living for my lips.


all my problems with the acnee began in 2010 october-november something like this. before that time i only had like the all teenagers one pimple here, one there etc and on the forehead.



http://farm8.staticf..._92284d830f.jpg
( december 2010)
(and if i was sad then how i have to be now hahaha?)


In february or march 2011 i went to a dermatologist ( untill september 2011 i've been at 4 dermatologists, every time they gave me another  creams and drugs, i used one time skinoren, one time brevoxyl , isotrexin, effaclar duo, iwostin purritin and many onthers creams and in august 2011 i took doxycycline but only 15 days [ maybe i should have taken more time i know] and then tetracycline for 3 months (i finished them at the end of december)


one of these dermatologists told me about accutane but we (my family) was total against then because everyone told us that it can affect the CNS and it makes depressions and there were some people who killed themselves and a lot of scary stories :-s )

of course we didn't know anything about this drug and we believed : -"


http://farm9.staticf..._f80998788f.jpg
(june 2011)
with my left cheek i have almost no picture because it was horrible

http://farm8.staticf...27a0f863b_z.jpg
and right cheek


http://farm9.staticf...940429d80_z.jpg
(august 2011)


http://farm8.staticf...70fb8bd70_z.jpg
(november 2011, with foundation(after8hours))


http://farm9.staticf...5235f4df3_z.jpg
(january 2012, with foundation)


http://farm9.staticf...ece9d6986_b.jpg
(end of may 2012, with my macon skin equilibrium cream tinted version) i stopped using foundation by ~ february 2012 and i'm using this cream since then


and finally in july 2012 in went at another dermatologist and he told me (again) about Sotret. Then i found this site and i read all your stories & i said that is the last opportunity to get rid of the acne. And here i am in my first week of many taking Sotret. I hope that in the end of the treatment my skin will be like the girls' i was ever jealous of .


DAY 7

http://farm9.staticf...8c0b7cd23_c.jpg
- right cheek


http://farm9.staticf...fa72ca095_c.jpg
- left cheek


http://farm8.staticf...7ae303759_c.jpg
- forehead



http://farm8.staticf...a0d2215b9_z.jpg
- nose


http://farm9.staticf...f2272de7e_z.jpg
- chin

I have nodules/cysts that maybe cannot be seen in the photos but i feel them and i know that they have to come to the surface.




DAY 11
my lips ,,,   even in the winter i hadn't so dry lips

i don't see any improvement ( yeah maybe it's too soon )
since i'm taking Sotret i had like 2 new pimples on my chin and now i feel another one. these ones hurt the most x(
My skin is sooooo dry and after i wash it i feel it stings(auch)


http://farm9.staticf...030083a09_b.jpg
- right cheek



http://farm8.staticf...bbcfe2830_b.jpg
- left cheek



http://farm9.staticf...bb7825d57_c.jpg
- chin



http://farm8.staticf...197b70d9e_b.jpg
- nose



http://farm9.staticf...8e73f0120_c.jpg
- forehead



DAY 19

I don't see too much improvement and my face neither got worse (maybe i'm the only who don't see anything because i look at my face everyday)

only that MY SKIN IS SO DRY Posted ImagePosted Image all my body (especially my legs)
i have always the lip balm with me because i really need it. my lips hurts if i don't use it.

yesterday i stopped putting on my face skinoren and isotrexin because i needed to moisturize it

i had no pains these days

i hate that i can't wax :'( hate hate hateeee! i don't like using that depilatory cream. never will be the samee.  if i get angry on this i'll start to pluck with the tweezers each hair shaft hahaha

no sign of IB or i don't see it Posted Image
today's photos

http://farm9.staticf...a1c4ae6da_b.jpg
right cheek



http://farm9.staticf...6ed48ed59_b.jpg
left cheek



http://farm8.staticf...879dd8466_b.jpg
chin



http://farm9.staticf...7670989cc_b.jpg
forehead



http://farm9.staticf...59710f240_b.jpg
nose


AND DAY 24 TODAY 18.08.2012

today someone said to me that my skin looks better ( she saw me one month ago, before i've started with accutane) I'm the only who don't see it?! a few days ago i went out with my family and i used my tinted cream but before i needed to moisturize my face. even with it , those red marks or what they are look horrible

(these photos are made with the phone camera so,,, bad quality )
Posted ImagePosted Image

that's how i always keep the hair to 'hide' my cheeks




this next tuesday i think i'll go at my derm. and i'm so curious about what he will say. i have to ask him if i've to keep using those creams (skinoren and isotrexin) because my face is so dry and so damaged that every time i put the cream on my face it's like my skin burns !! and dries my face more. that's why two or three times i didn't use them, i used only my moisturizing cream. i really needed it so i'm sorry if i  shouldn't do that

affortunately i had no more chest,knees or back pain, no headache, only my lips are so soo dry.
I have some difficulty in breathing, like the inspired air does not reach the lungs and i need to take a deep breath through my mouth, yeah it's hard to explain
i had some problems in the past but after i started this treatment they come back and i don't like it. maybe it's not the accutane but i don't know what can be.

and here are some photos
Posted Image
left cheek ( the last photo is in the sun light )



Posted Image
right cheek ( the last photo is in the sun light )


Posted Image
nose


Posted Image
chin



Posted Image
forehead

Accutane & Eyebrows

06 August 2012 - 02:10 PM

Today i had my eyebrows done. I never wax them, they are tweezed.

my question: While on Accutane can you dye (if you know what i mean) your eyebrows?
When i told the women who do this that i'm on Accutane she said that she thinks that i should't do that and i should ask other people who were/are on Accutane if it's safe

and the hair can be dyed?


:/

if is not safe i will not dye my eyebrows. i'll wait untill i finish with it.

i didn't know where to post it Posted Image